MAUDE Adverse Event Report: COOK INC SINGLE LUMEN DISTAL AORTIC PRESSURE MONITORING SET; DQO CATHETER, INTRAVASCULAR, DIAGNOSTIC

COOK INC SINGLE LUMEN DISTAL AORTIC PRESSURE MONITORING SET; DQO CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number N/A
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/10/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.
 
Event or Problem Description
The international customer reported that, in order for the single lumen distal aortic pressure monitoring set to work correctly, "additional traction" [sic] had to be added.The bedside nurse questioned the accuracy of the arterial line blood pressure.No adverse events were reported by the customer.According to the form provided by the customer, "product reached patient; no apparent harm; probably inconvenient for patient and/or staff." additional information has been requested from the customer, but none has yet been provided.It is unknown is the device is available for return; as of the date of this report, no device has yet been received for evaluation.
 
Event or Problem Description
No new event description information to report at this time.
 
Additional Manufacturer Narrative
Investigation - evaluation: a review of the complaint history, documentation, device history record, specifications, trends, and quality control was conducted during the investigation.The complaint device was not returned; therefore, no physical examinations could be performed.A document-based investigation was performed.There is no evidence to suggest the finished product was not made to specifications.Based on the investigation evaluation, there is no indication that a design or process related failure mode contributed to this event.Current controls for manufacturing are in place to assure functionality and device integrity prior to shipping.Review of production and quality documentation did not observe any specific issues with current manufacturing or quality controls that may have contributed to this incident.Review of the device history record of the finished product shows no nonconforming events that could contribute to this failure mode.A complaint history search revealed that there were no other reported complaints for this lot number.Based on the information provided, no product returned, and the results of our investigation, a definitive root cause could not be determined.We will continue our monitoring of similar complaints and have notified the appropriate personnel of this event.Per the quality engineering risk assessment no further action is required.

Brand Name
SINGLE LUMEN DISTAL AORTIC PRESSURE MONITORING SET
Common Device Name
DQO CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key7283397
Report Number1820334-2018-00494
Device Sequence Number16173765
Product Code DQO
UDI-Device Identifier00827002059481
UDI-Public(01)00827002059481(17)201009(10)8278034
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberC-PMS-501J-DAP-PKG
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/23/2018
Supplement Date Received by Manufacturer06/05/2018
Initial Report FDA Received Date02/20/2018
Supplement Report FDA Received Date06/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1